MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,22,SWING-BACK ARMS

MEDLINE INDUSTRIES, LP MEDLINE; TRANSPORT CHAIR,22,SWING-BACK ARMS
Catalog Number TCB228N22S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the transport chair has a bent wheel lock.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the transport chair has a bent wheel lock.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR,22,SWING-BACK ARMS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key24991829
Report Number1417592-2026-00584
Device Sequence Number18725283
Product Code INM
UDI-Device Identifier00197344111025
UDI-Public00197344111025
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTCB228N22S
Device Lot Number16424110001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown